# SDR FDEA201507162249

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERIOR, CORROSION ON SKIN AROUND FASTENER, APPROX STATION 2033 BETWEEN LONGERON 38 - 39.  REPAIR FUSELAGE SKIN IAW SRM 53-00-01 REPAIR 8.
